# SDR CALA2024121801565

- Difficulty date: December 15, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N38458
- Make and model: Boeing 737924ER
- Aircraft serial: 37199
- Aircraft time: 38,575 hours, 13,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PROXIMITY LIGHT OUT - EMERGENCY LIGHTS - SEAT 14C REMOVED AND REPLACED FLOOR PROXIMITY LIGHT ASSEMBLY @ 14C. NO HELP. FURTHER T/S REQUIRED. REF AMM 33-51-11-960-802PARTS USED:  29-3326-3-0013, QTY :1 PHOTOS ADDED. REQUEST MEL 3319E - 14C FLOOR PROXIMITY LIGHT OUT. TOMC APPROVED. COMPLIED WITH MEL 3319E *DM* SUGGEST CHECKING CONNECTION AT SEAT FOR DAMAGE REF WDM 33-51-21-7. ADDED CONNECTOR AND BATTERY PACK IN CASE NEEDED SECURED CONNECTOR AT SEAT LEG, OPS CHECK GOOD, REF WDM 33-51-21
